# SDR 2023FA0000549

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: General aviation
- Aircraft: N227WE
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501018
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION OF THE SUBJECT AIRCRAFT, 1 COVER ON ENGINE NR 1 UPPER COWL FOUND MISSING, APPARENTLY FLEW AWAY DURING FLIGHT.  SAME COVER ON ENGINE NR 2 UPPER COWL HAS BEEN FOUND DAMAGED.
ON BOTH COVERS, ONLY ONE FASTENER FOUND INSTALLED.  LE UPON REQUEST.  AIRCRAFT SERIAL NUMBER IS : 14501018. AIRCRAFT TYPE : EMBRAER EMB-135BJ.
